Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itching in my thigh and it is turning black in color

sir, i have itching near my thighs. and it has become black colour near that part. it is increasing day by day. i want medicine for it. so please suggest me some medicine and care to prevent this disease.
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
you have intertrigo
apply candid b cream twice a day
keep that area dry
apply powder in morning after bath
dont wear tight cloths
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor